# SDR HEEA084230

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,219 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407070620155
- Condition: Cracked
- Location: Interior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED. TO BE SENT TO BELL FOR CREDIT.
